Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Tested egative for lymphoma, have swollen cervical nodes, chest and back pain. X-ray showed density. Cause?

User rating for this question
Very Good
Answered by

Oncologist, Surgical
Practicing since : 2008
Answered : 576 Questions
After a year of tests to rule out lymphoma, I still have swollen cervical nodes and a 1.2 cm density was noted on a chest x XXXXXXX I also have chest pain in that area. Cardiac work up was normal. Is it possible that after a year and and removal of 3 lymph nodes that lymphoma is still a possibility? Also, I have SEVERE low back pain with no prior injury or pain cause. Could that be related?
Posted Sun, 8 Sep 2013 in Lymphoma
Answered by Dr. Rohan Khandelwal 8 hours later
Brief Answer:
Rule out tuberculosis; repeat test for lymphoma

Detailed Answer:
Dear Ma'am,

Sorry to hear about your problem. There are many causes of cervical lymph node enlargement. You should as your doctors to investigate you for tuberculosis and sarcoidosis, both of which can present with the symptoms you are complaining of including the chest nodes and pain.
A simple lymph node biopsy will rule out these conditions and there is a cure for both the conditions.

Hoping for the best. Please feel free to clarify any other query.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor